Please use this identifier to cite or link to this item: http://lib.jncasr.ac.in:8080/jspui/handle/10572/2584
Title: STOPPING THE CCR FLOW AND ITS ISOMETRIC COCYCLES
Authors: Belton, Alexander C. R.
Sinha, Kalyan B.
Keywords: Mathematics
Fock Space
Times
Issue Date: 2014
Publisher: Oxford University Press
Citation: Belton, ACR; Sinha, KB, STOPPING THE CCR FLOW AND ITS ISOMETRIC COCYCLES. Quarterly Journal of Mathematics 2014, 65 (4) 1145-1164, http://dx.doi.org/10.1093/qmath/hat062
Quarterly Journal of Mathematics
65
4
Abstract: It is shown how to use non-commutative stopping times in order to stop the CCR flow of arbitrary index and also its isometric cocycles, i.e. left operator Markovian cocycles on Boson Fock space. Stopping the CCR flow yields a homomorphism from the semigroup of stopping times, equipped with the convolution product, into the semigroup of unital endomorphisms of the von Neumann algebra of bounded operators on the ambient Fock space. The operators produced by stopping cocycles themselves satisfy a cocycle relation.
Description: Restricted Access
URI: http://hdl.handle.net/10572/2584
ISSN: 0033-5606
Appears in Collections:Research Articles (Kalyan B. Sinha)

Files in This Item:
File Description SizeFormat 
234.pdf
  Restricted Access
189.64 kBAdobe PDFView/Open Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.